# SDR HEEA0013942

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Engine: Allsn 250C30S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3944001
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP WORN DRIVE SHAFT SPLINES AND GEAR SPLINES.
